MAUDE Adverse Event Report: Productos Medline S.A. de C.V. Medline; C-SECTION PACK

Productos Medline S.A. de C.V. Medline; C-SECTION PACK
Catalog Number DYNJ30064R
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The plastic is separating from the blue paper/fabric (and there is a sticky residue left on our patients when the plastic covers the areas that have been cleaned with chloraprep).
 
Additional Manufacturer Narrative
It was reported that the plastic is separating from the blue paper/fabric (and there is a sticky residue left on our patients when the plastic covers the areas that have been cleaned with chloraprep).It is unknown how the patient is doing and if any injury occurred as a result.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
C-SECTION PACK
Manufacturer (Section D)
Productos Medline S.A. de C.V.
blvd world trade center 106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50201460
Report Number1423395-2026-00484
Device Sequence Number5482368
Product Code LRO
UDI-Device Identifier10198459241208
UDI-Public10198459241208
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ30064R
Device Lot Number26EBM199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown